# SDR HALA2022012500029

- Difficulty date: January 22, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 30,337 hours, 27,982 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK MAJOR REPAIR - DURING ROUTINE MAINTENANCE TASKS, A CRACK IN THE FUSELAGE AT STATION 1022 AT LONGERON L-14L, AND WAS FOUND ON BOTH THE SKIN (PN 5936436-101) AND ON THE FINGER DOUBLER (PN 5936436-39) BELOW.  A 3.8 INCH X 1.1 INCH SECTION WAS CUT OUT OF THE SKIN AND A 3.5 INCHES X 0.5" // REPAIRED PER E105-494063-PERM
